Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 26, 2021, 10:14 PM EDT for Jasper County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2021, 10:14 PM EDT (02:14 UTC)
- Expired
- Jul 26, 2021, 10:45 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
County Jasper County, GA
The radar
The Atlanta radar (KFFC), 75 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 895 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1455 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
130
WWUS82 KFFC 270214
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
1014 PM EDT Mon Jul 26 2021
GAZ058-059-071-270245-
Butts GA-Monroe GA-Jasper GA-
1014 PM EDT Mon Jul 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUTTS...NORTHEASTERN
MONROE AND SOUTHERN JASPER COUNTIES UNTIL 1045 PM EDT...
At 1014 PM EDT...a strong thunderstorm was over McElheneys
Crossroads, or near Monticello. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Monticello, Flovilla, McElheneys Crossroads, Berner, Adgateville and
Hillsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3332 8390 3336 8368 3320 8355 3315 8371
3313 8390
TIME...MOT...LOC 0214Z 343DEG 3KT 3327 8377
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 26, 8:37 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jul 26, 8:37 PM EDT, 1 hour 37 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 837 PM EDT Mon Jul 26 2021 ...Updated for 00z Aviation Discussion... && .PREV DISCUSSION... /Issued 311 PM EDT Mon Jul 26 2021/ SHORT TERM /Tonight through Tuesday Night/... Upper trough digging down the Atlantic coast displaces upper ridging that has been the primary influence over the past weekend. This, combined with the weak low that that has been meandering off the FL/GA coast drifting into southeast GA, will bring more widespread, but still diurnally oriented, convection to the forecast area over the next 36 hours. With a somewhat tropical profile to the atmosphere, lapse rates remain weak and instability limited but precipitable water values are quite hefty, resulting in limited severe thunderstorm potential but a continuing chance for localized heavy rain. Not seeing enough larger-scale excessive rain right now to pinpoint any areas for a Flood Watch. Warm and humid conditions continue, however cloud cover and precipitation should keep heat index values below advisory levels through Tuesday. 20 LONG TERM /Wednesday through Monday/... Apparent Temperatures (Heat Index Values) may approach 105 degrees for the southern half of the CWA for the end of the week into the weekend. CWA remains in NW flow through much of the extended period of the forecast. Longwave trough that sets up just to the east looks to retrograde a bit by early next week, driving the ridge back to the west. At the surface, there should be a weak frontal boundary across northern GA Wednesday into Thursday. This front should become diffuse by early Friday. A second frontal boundary should begin to sag southward across northern portions of the state by the weekend. This front will remain stationary through early next week. Widespread heat index values may approach 105 degrees south of the Interstate 20 corridor Thursday and Friday. With the stationary frontal boundary setting up across northern GA for the weekend, the highest heat index values will likely shift south of an Athens to Macon to Columbus line. NListemaa && .AVIATION... 00Z Update... Thunderstorms around metro Atlanta have generated multiple outflow boundaries around KATL and other metro sites. Could see erratic, gusty winds until 02z or so as showers/storms continue to drift/fire along the boundaries. Have a TEMPO for TSRA until 02z for ATL, PDK, and FTY. Winds should shift to the east side overnight, generally remaining under 4 kts. Will have areas of MVFR visbys between 06z and 14z, with localized IFR visbys. Guidance generally favoring NW winds at 4-7 kts on Tuesday. Expecting scattered to numerous showers and thunderstorms on Tuesday afternoon/evening, so am maintaining the PROB30 starting at 18z Tuesday for ATL and other metro sites. //ATL Confidence...00Z Update... Medium to high confidence on all elements. Martin && .PRELIMINARY POINT TEMPS/POPS... Athens 74 90 73 94 / 40 60 50 20 Atlanta 77 89 75 93 / 40 60 50 30 Blairsville 68 84 67 89 / 50 60 40 20 Cartersville 74 90 73 94 / 40 60 40 20 Columbus 76 92 75 94 / 40 60 60 60 Gainesville 74 88 73 93 / 50 60 50 20 Macon 75 93 73 95 / 30 60 70 50 Rome 75 91 73 96 / 50 60 40 10 Peachtree City 75 91 74 94 / 40 60 50 40 Vidalia 75 91 73 92 / 40 70 70 70 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Martin LONG TERM....NListemaa AVIATION...Martin
Hazardous weather outlook, Jul 26, 2:39 PM EDT, 7 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 239 PM EDT Mon Jul 26 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 239 PM EDT Mon Jul 26 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are possible across north and central Georgia this afternoon and evening. Storms could become strong with locally heavy rainfall, gusty winds and frequent lightning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered to numerous thunderstorms are possible across north and central Georgia Tuesday through Sunday afternoons and evenings. A few storms could become strong and will be capable of producing locally heavy rain heavy rain, gusty winds and frequent lightning. Heat advisory conditions are possible Wednesday through Friday, especially across east central Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight.
In the hours before
Special weather statement, Jul 26, 8:48 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
848 PM EDT Mon Jul 26 2021
GAZ047>049-270115-
Morgan GA-Walton GA-Newton GA-
848 PM EDT Mon Jul 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORGAN...WALTON AND
NORTHEASTERN NEWTON COUNTIES UNTIL 915 PM EDT...
At 848 PM EDT...a strong thunderstorm was near Herndonville, or near
Monroe...moving south at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Monroe, Covington, Social Circle, Rutledge, Between, Jersey,
Herndonville, Ebenezer, Hard Labor Creek State Park and Pannell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3381 8383 3383 8367 3365 8357 3360 8369
3361 8382
TIME...MOT...LOC 0048Z 344DEG 8KT 3374 8374
WIND...40MPHSpecial weather statement, Jul 26, 8:52 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
852 PM EDT Mon Jul 26 2021
GAZ049-059-270115-
Morgan GA-Jasper GA-
852 PM EDT Mon Jul 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORGAN AND
NORTHEASTERN JASPER COUNTIES UNTIL 915 PM EDT...
At 852 PM EDT...a strong thunderstorm was near Rutledge, or near
Madison...moving south at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Madison, Rutledge and Godfrey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3361 8364 3365 8350 3347 8339 3344 8351
3343 8363
TIME...MOT...LOC 0052Z 344DEG 8KT 3358 8357
WIND...40MPHSpecial weather statement, Jul 26, 9:20 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
920 PM EDT Mon Jul 26 2021
GAZ034-035-047>049-270145-
Morgan GA-Walton GA-Barrow GA-Gwinnett GA-Newton GA-
920 PM EDT Mon Jul 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORGAN...WALTON...
SOUTHWESTERN BARROW...EASTERN GWINNETT AND EASTERN NEWTON COUNTIES
UNTIL 945 PM EDT...
At 920 PM EDT...a line of strong thunderstorms was along a line
extending from near Harbin to Pannell to near Ebenezer to
Starrsville...and moving east at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Winder, Monroe, Covington, Social Circle, Rutledge, Newborn,
Bethlehem, Bostwick, Between, Good Hope, Ebenezer, Bold Springs,
Windsor, Nicholasville, Starrsville, Hard Labor Creek State Park,
Brick Store, Pannell, Campton and Herndonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3378 8351 3363 8349 3352 8362 3354 8391
3368 8376 3376 8376 3391 8394 3396 8374
TIME...MOT...LOC 0120Z 279DEG 13KT 3392 8385 3378 8368 3367 8365 3355
8378
WIND...40MPHSpecial weather statement, Jul 26, 9:47 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
947 PM EDT Mon Jul 26 2021
GAZ037-047-049-270215-
Morgan GA-Walton GA-Oconee GA-
947 PM EDT Mon Jul 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORGAN...EASTERN
WALTON AND WESTERN OCONEE COUNTIES UNTIL 1015 PM EDT...
At 947 PM EDT...a strong thunderstorm was over Monroe. This storm was
nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Monroe, Social Circle, Rutledge, North High Shoals, Bostwick, Good
Hope, Jersey, Ebenezer, Nicholasville, Hard Labor Creek State Park,
Pannell, Campton and Herndonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3374 8383 3389 8376 3386 8350 3374 8352
3362 8360
TIME...MOT...LOC 0147Z 286DEG 4KT 3380 8371
WIND...40MPHSpecial weather statement, Jul 26, 9:52 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
952 PM EDT Mon Jul 26 2021
GAZ048-049-059-270215-
Morgan GA-Jasper GA-Newton GA-
952 PM EDT Mon Jul 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORGAN...NORTHERN
JASPER AND SOUTHEASTERN NEWTON COUNTIES UNTIL 1015 PM EDT...
At 951 PM EDT...a strong thunderstorm was over Eudora, or 10 miles
northwest of Monticello. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Monticello, Newborn, Mansfield, Shady Dale, Calvin, Farrar, Eudora,
Turtle Cove, North Alcovy and Starrsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3329 8369 3334 8386 3338 8386 3338 8387
3344 8384 3355 8380 3351 8359 3335 8354
TIME...MOT...LOC 0151Z 278DEG 3KT 3343 8377
WIND...40MPHSpecial weather statement, Jul 26, 10:14 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1014 PM EDT Mon Jul 26 2021
GAZ058-059-071-270245-
Butts GA-Monroe GA-Jasper GA-
1014 PM EDT Mon Jul 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUTTS...NORTHEASTERN
MONROE AND SOUTHERN JASPER COUNTIES UNTIL 1045 PM EDT...
At 1014 PM EDT...a strong thunderstorm was over McElheneys
Crossroads, or near Monticello. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Monticello, Flovilla, McElheneys Crossroads, Berner, Adgateville and
Hillsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3332 8390 3336 8368 3320 8355 3315 8371
3313 8390
TIME...MOT...LOC 0214Z 343DEG 3KT 3327 8377
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:18 PM EDT | Special Weather Statement | FFC | Gwinnett | 27 min |
| Jul 26, 8:19 PM EDT | Special Weather Statement | FFC | Walton | 26 min |
| Jul 26, 8:22 PM EDT | Special Weather Statement | FFC | Talbot | 23 min |
| Jul 26, 8:46 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Jul 26, 8:48 PM EDT | Special Weather Statement | FFC | Walton | 27 min |
| Jul 26, 8:52 PM EDT | Special Weather Statement | FFC | Morgan | 23 min |
| Jul 26, 9:20 PM EDT | Special Weather Statement | FFC | Newton, Walton | 25 min |
| Jul 26, 9:47 PM EDT | Special Weather Statement | FFC | Walton | 28 min |
| Jul 26, 9:52 PM EDT | Special Weather Statement | FFC | Jasper | 23 min |
| Jul 27, 4:45 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 37 more | 15 hr |
| Jul 27, 1:47 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 28 min |
| Jul 27, 2:15 PM EDT | Special Weather Statement | FFC | Heard | 30 min |
| Jul 27, 2:18 PM EDT | Special Weather Statement | FFC | Gilmer | 27 min |
| Jul 27, 3:50 PM EDT | Special Weather Statement | FFC | Pickens | 25 min |
| Jul 27, 4:23 PM EDT | Special Weather Statement | FFC | Muscogee | 37 min |
| Jul 27, 4:25 PM EDT | Special Weather Statement | FFC | Cherokee | 35 min |
| Jul 27, 4:28 PM EDT | Special Weather Statement | FFC | Stewart | 32 min |
| Jul 27, 4:53 PM EDT | Special Weather Statement | FFC | Forsyth | 37 min |
| Jul 27, 5:01 PM EDT | Special Weather Statement | FFC | Marion, Schley, Talbot, Upson | 29 min |
| Jul 27, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Forsyth, Fulton, Gwinnett | 34 min |
| Jul 27, 5:24 PM EDT | Special Weather Statement | FFC | Banks | 36 min |
| Jul 27, 5:27 PM EDT | Special Weather Statement | FFC | Cobb | 33 min |
| Jul 27, 5:31 PM EDT | Special Weather Statement | FFC | Pike, Upson | 29 min |
| Jul 27, 5:32 PM EDT | Special Weather Statement | FFC | Taylor | 28 min |
| Jul 27, 5:40 PM EDT | Special Weather Statement | FFC | DeKalb | 35 min |
| Jul 27, 5:45 PM EDT | Special Weather Statement | FFC | Fulton | 30 min |
| Jul 27, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 32 min |
| Jul 27, 6:03 PM EDT | Special Weather Statement | FFC | Taylor | 27 min |
| Jul 27, 6:09 PM EDT | Special Weather Statement | FFC | Henry | 36 min |
| Jul 27, 6:29 PM EDT | Special Weather Statement | FFC | Gwinnett | 31 min |
| Jul 27, 6:41 PM EDT | Special Weather Statement | FFC | Crisp | 34 min |
| Jul 27, 6:47 PM EDT | Special Weather Statement | FFC | Clayton, Henry | 28 min |
| Jul 27, 6:49 PM EDT | Special Weather Statement | FFC | Crisp | 26 min |
| Jul 27, 6:59 PM EDT | Special Weather Statement | FFC | Houston | 31 min |
| Jul 27, 7:18 PM EDT | Special Weather Statement | FFC | Pulaski | 27 min |
| Jul 27, 7:36 PM EDT | Special Weather Statement | FFC | Dawson | 24 min |
| Jul 27, 7:36 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Houston, Pulaski | 24 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.